The solution of linear differential equation systems in finite form
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 371-378
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a15,
author = {K. L. Leibson},
title = {The solution of linear differential equation systems in finite form},
journal = {Differencialʹnye uravneni\^a},
pages = {371--378},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a15/}
}
K. L. Leibson. The solution of linear differential equation systems in finite form. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 371-378. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a15/